Thursday, October 30, 2014
Wednesday, November 18, 2009 sharon, Community Member, asks

Q: Pain in lower back and stomach?

I have been getting lower back pain and pain in my stomach for a while now. It also feels like something is between my legs and feels weird when I'm making love. My periods are very heavy and I am losing a lot of clots. What could this be? 

Answer This
Answers (2)
Paul, Community Member
11/19/09 1:52pm

You'll probably have to be seen by your doctor. There are so many reasons possible. You may be experiencing perimenopause, or any number of pelvic conditions and may even be having more than one problem at once, not all related to sexual health. I would start at my gynecologist though.

This article helps a little by explaining possible causes for your heavy bleeding and clots, which if this is not normal for you, needs to be examined by a physician for cause.

Reply
Amy Tudor, Editor
7/27/14 10:51am

Hi Sharon -

 

I know this was quite some time ago for you, but did you ever find out what was causing this pain? If you did, perhaps you could come back and tell the community what the diagnosis was and how it was treated. Someone going through the same thing could find your experiences invaluable!

 

Here are some links you might find useful, as well:

 

Strategies to Improve Exercise Tolerance

7 Ways Your Body Says You’re Stressed

Cooking to Control Pain

 

Be well!

 

Reply
Answer This

Related Content

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sharon, Community Member— Last Modified: 09/10/14, First Published: 11/18/09